# SDR CALA0100749

- Difficulty date: August 8, 2001
- Submitted: August 13, 2001
- Operation: Air carrier
- Aircraft: N24633
- Make and model: Boeing 737524
- Aircraft serial: 27901
- Aircraft time: 19,186 hours, 9,872 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Sta 986.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOORBEAM CORRODED AT STA 986.5, LBL 4, LBL 30, AND RBL 38. A STRAP DOUBLER WAS INSTALLED AT EACH LOCATION IAW SRM 53-00-51.
